标题:A New Piecewise Rational Reparameterization Method
作者:Guo, Fenghua
通讯作者:Guo, F H
作者机构:[Guo, FH]Shandong Univ, Sch Comp Sci & Technol, Shandong Prov Key Lab Software Engn, Jinan, Peoples R China.
会议名称:2nd International Conference on Energy and Environmental Protection (ICEEP 2013)
会议日期:APR 19-21, 2013
来源:RESOURCES AND SUSTAINABLE DEVELOPMENT, PTS 1-4
出版年:2013
卷:734-737
页码:3057-3060
DOI:10.4028/www.scientific.net/AMR.734-737.3057
关键词:Rational parameterization; Unit speed; Arc-length parameterization
摘要:A new piecewise rational re-parameterization of a polynomial curve is presented. The method relies on a parametric polygonal decomposition method. With the proposed piecewise rational re-parameterization method, the optimal parameterization can be reached, and the optimal parameterization's asymptotic convergence to the arc-length parameterization is analyzed. Computing instances demonstrates the efficiency of the proposed method.
收录类别:CPCI-S;EI;SCOPUS
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84884804469&doi=10.4028%2fwww.scientific.net%2fAMR.734-737.3057&partnerID=40&md5=9630d984dc7f3fd476a70921ef37061b
TOP